Multiscale analysis of pattern formation via intercellular signalling

O'Dea, R.D. and King, J.R., 2011. Multiscale analysis of pattern formation via intercellular signalling. Mathematical Biosciences, 231 (2), pp. 172-185. ISSN 0025-5564

Full text not available from this repository.
Item Type: Journal article
Publication Title: Mathematical Biosciences
Creators: O'Dea, R.D. and King, J.R.
Publisher: Elsevier
Date: 2011
Volume: 231
Number: 2
ISSN: 0025-5564
Identifiers:
NumberType
10.1016/j.mbs.2011.03.003DOI
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:24
Last Modified: 23 Aug 2016 09:09
URI: http://irep.ntu.ac.uk/id/eprint/12512

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year